# SDR AALA202301105176

- Difficulty date: December 21, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 24,775 hours, 9,793 cycles
- System (JASC): 3150 · Central Warning
- Part: Fault Message
- Condition: Illuminated
- Location: Engine
- Part time: 24,804 hours, 9,809 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR OPENED UNASSISTED ON LANDING. SHOWS FAULT AT GATE ON ENGINE SHUTDOWN.   REPLACED BOTTOM ELECTRICAL RELEASE STRIKE IAW AMM 52-51-12.
